# SDR ASAA2012052492336

- Difficulty date: May 2, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,083 hours, 5,417 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 11A720210
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND WITH ECS DOOR FORWARD LATCH WEARING THROUGH THE STRIKER PLATE INTO THE LOWER CHORD.  ACFT GROUNDED. ACCOMPLISHED REPAIR IAW REO-614956, REV A.
